The Nonclassical Symmetries and Group Invariant Solutions of the Boussinesq-Burgers Equation
Year: 2008
Journal of Information and Computing Science, Vol. 3 (2008), Iss. 2 : pp. 125–131
Abstract
In this paper, we study the initial value problem of the Generalized KdV equation, define a )3s ≥ . nonlinear map Therefore, the solution of the Generalized KdV equation with arbitrary precision on Turing machines can be satisfied.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22775
Journal of Information and Computing Science, Vol. 3 (2008), Iss. 2 : pp. 125–131
Published online: 2008-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 7